# SDR SWIA202054507

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD STRAP AT FS 559.00 CORRODED IN SEVERAL AREAS 601 R31025-29.  C-CHECK RO 12/04/2020.  REMOVED DAMAGED RT OUTBOARD STRAP AT FS 559 AND INSTALLED NEW SERVICEABLE STRAP, IAW CRJ200-SRM.
